# SDR CALA2017010496069

- Difficulty date: December 19, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 74,383 hours, 28,190 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHEAR TIE AT FRAME 31 BETWEEN STRINGERS 42 AND 43R HAS CORROSION.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-44-11.
